# SDR HNAA2022040400131

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 50,292 hours, 46,781 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  620     21-51  2756261  29MAR22  CLT  CLOSE
PACK 1 VALVE CLOSED MESSAGE IN FLIGHT. C/W FLT CREW PROCEDURES
                                                          
FACT  01APR22  01:30  ROA
FOUND INLET BOOT BLOWN OFF #1 HEAT EXCHANGER. R/R'D BOOT PER AMM 21-51-02, OPS CK GOOD CLEAR MEL.
